# SDR ASAA0792120

- Difficulty date: October 7, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7510
- Condition: Cracked
- Location: Bs 500j-500k
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT INTERCOSTAL BS 500J TO BS500K FOUND CRACKED.  INTERCOSTAL RT AT FWD PIT REPLACED WITH MADE REPAIR PART IAW B737 900 SRM 51-40-20 AND 53-30-53.
